# SDR IPXA2021062470913

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 58,318 hours, 19,120 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T025919
- Part serial: D01775
- Condition: False Indication
- Location: Configuration
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB** EMERGENCY DECLARED** LANDED UNEVENTFULLY** ON TAKEOFF ROLL JUST PRIOR TO V1 WE GOT A CONFIG LIGHT, SPEED BRAKES LIGHT GEAR NOT DOWN EICAS MESSAGE AND SPOILERS EXT EICAS MESSAGE ALONG WITH MASTER WARNING AND CAUTION LIGHTS AND HORN. ALL REMAINED ON UNTIL POWER REMOVED IN BLOCKSR&R T/O CONF CARD M620 AND WARNING CONF M983 IAW 767 AMM 31 51 04 WEU CARD TEST PASS IAW 767 AMM 31 51 04 ESR 767 IPC 31 51 04 056 490, 31 51 04 05C 05C
